MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS CEMENTED STEM 13X125MM STR; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDICS INC US LPS CEMENTED STEM 13X125MM STR; LPS AND S-ROM : KNEE STEMS
Catalog Number 198725413
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient stated that on (b)(6) 2023 the patient had a complex left knee revision with removal of unknown manufactured products.Depuy components were implanted during this procedure.Since that time, the patient has been experiencing pain, and a sensation of knee locking up/rotating.The patient saw a surgeon who noted that there was a failed junction allowing the femoral stem to rotate.Doi: (b)(6) 2023 , dor: unknown (left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).E3: the initial reporter has been removed for confidentiality/privacy.The initial reporter is the patient.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records received: on (b)(6) 2023, the patient had a left revision tka to address left femur osteomyelitis, left tibia osteomyelitis, left knee prosthetic infection, and pain.It was noted that the patient has had multiple infections surgeries and understands that their prognosis for infection free outcome is low.During the procedure the surgeon observed gray, friable appearing synovium(abnormal appearing), depuy components were implanted during this procedure, along with competitor cement and competitor cement restrictor.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
LPS CEMENTED STEM 13X125MM STR
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19613290
Report Number1818910-2024-13924
Device Sequence Number6963747
Product Code JWH
UDI-Device Identifier10603295079187
UDI-Public(01)10603295079187(10)JC7592(17)310930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number198725413
Device Lot NumberJC7592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer07/03/2024
07/03/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/04/2024
07/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEM BONE SURG SIMPLEX: STRYKER; CEM BONE SURG SIMPLEX: STRYKER; CEM BONE SURG SIMPLEX: STRYKER; CEM BONE SURG SIMPLEX: STRYKER; LPS CEMENTED STEM 13X125MM STR; LPS DISTAL FEM COMP XSM LT; LPS SEGMENTAL COMPONENT 35MM; LPS SEGMENTAL COMPONENT 45MM; LPS UNIV TIB HIN INS XSM 12MM; MBT REV TIB TRAY SIZE 3 15MM; MBT TRAY SLEEVE CEM M/L 29MM; P.F.C.* TIB STM EXT 4/5/6 30MM; RESTRICTOR CEM FEM BUCK SZ25MM: SMITH & NEPHEW; SIG TIB CEM STM 13X60 2/2.5/3; SIMPLEX P FULL DOSE PACK: STRYKER; SIMPLEX P FULL DOSE PACK: STRYKER; TRIATHLON ASYM CONE AUGMENT SI: STRYKER LOT: HMA4
Patient SexMale